# SDR DALA2024022602670

- Difficulty date: February 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 68,316 hours, 31,542 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: False Indication
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SLC DUE TO LEFT FUEL QUANTITY DECREASING.  MAINTENANCE HAD FUELING ADJUST FUEL QUANTITY AND PERFORMED FQIS BITE PER FIM 28-41-00. NO FAULTS ON MAIN TANK.
